High Fever, A Symptom Of Heart Disease?

Illustration of High Fever, A Symptom Of Heart Disease?
Illustration: High Fever, A Symptom Of Heart Disease? cdc.gov

Hello doctor, doctor, does heart disease often feel high fever, how do you deal with it, doctor?

1 Answer:

Hello Chika,


Fever is a body condition that arises characterized by an increase in body temperature above 37.5 degrees Celsius. Fever itself is a physical symptom that has many possible causes, such as respiratory infections, urinary tract infections, gastrointestinal infections, infections caused by viruses, parasites or bacteria, post-immunization, use of certain drugs, arthritis, thyroid disorders and other causes. For this reason, if fever occurs, fever duration, fever character and accompanying symptoms are information that needs to be explored so that doctors can determine what examinations need to be done to determine the cause.


If you often feel high fever, you should check it by a doctor so you can find the cause because it is not impossible that the fever is caused by a more serious condition. To deal with temporary fever, several efforts can be made such as consuming more fluids, getting enough rest and also taking fever relievers such as paracetamol. If fever is accompanied by shortness of breath, chills, severe abdominal pain, nausea and vomiting or a skin rash, it is necessary to get checked out immediately to get treatment.


Also read articles about heart disease.


May be useful,


dr. Adhi P.

: by

Related Question

Upper Headache Accompanied By Cough, Runny Nose And Sore Throat?

Upper Headache Accompanied By Cough, Runny Nose And Sore Throat?

(1 year ago)

I want to ask. lately I am dizzy indefinitely. during the daylight. the palace subsides. Later I get dizzy again. plus a cough. .stlah the incident appeared yellow liquid dilna fro...

What Is Meant By Legionnaries Disease?

What Is Meant By Legionnaries Disease?

(12 months ago)

Noon. I want to ask. What is Legionnaries disease? Is the disease dangerous? So what are the causes and symptoms caused by this Legionnaries disease? Help answer …...

Stretch Marks Turn Brown After Applying The Ointment?

Stretch Marks Turn Brown After Applying The Ointment?

(9 months ago)

Hi, I have a stretch mark problem on my thigh. The stretch marks were white and then I applied Dermatix ointment. But her skin turned a little brown. Why is it like this? How to ge...

Leave a Reply

Your email address will not be published. Required fields are marked *